See Alike in...

Alike App

Browser

mematwe

833d

ive been on 40mg for awhile, then stopped for a week or two and i had to slowly go up, i took ten mg then 20 then the next 30 and finally im taking 40, and since i went up on 40 ive been having very vivid dreams, like they feel so real, and i can remember them when i wake up and i have never been able to do that, does anybody else experience this

Top reply
    • Trina

      832d

      When I went up on my Lexapro I was having very vivid dreams. Sometimes I still go but not as bad as before 💕

    • Trina

      832d

      When I went up on my Lexapro I was having very vivid dreams. Sometimes I still go but not as bad as before 💕

    • Shialee

      832d

      I hope this happens to me, I haven't been able to remember my dreams in years! But it doesn't seem to be too bad! It's a normal side effect! But if it's gets too bad obviously check with a doctor just to be safe

    • Princess_Emi_Bear

      833d

      I wasn't able to remember my dreams for a long time before starting my prozac/fluoxitine. So I think it's normal?

    • spiderbbq

      833d

      Not personally, if they become life altering or bothersome I would talk to your doctor. Being on medication seems to alter a lot of peoples dreams :)

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion